# SDR SIMA200721804

- Difficulty date: August 4, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 7,282 hours, 6,495 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 14534156401
- Part serial: 14500870
- Condition: Malfunctioned
- Location: Fire Detection
- Part time: 7,282 hours, 6,495 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INFLIGHT RECEIVED APU FIRE INDICATION WITH FIRE DETECT FAIL MESSAGE.  DIVERTED TO SAT.  REMOVED AND REPLACED FIRE TEST PANEL IAW EMB AMM 26-00-01.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
